# SDR ASOA20130614088

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 35,457 hours, 27,029 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804032
- Condition: Failed
- Location: Left
- Part time: 23,688 hours, 23,870 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE CABIN.  THE ACFT DIVERTED, WHERE IT LANDED WITHOUT INCIDENT.  MX OPERATED THE APU AND ENGINES WITH THE FLIGHT CREW, VERIFIED THE SMOKE WAS COMING FROM THE NR 1 PACK, PLACED THE NR 1 PACK ON MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  THE ACFT WAS REPOSITIONED TO AIRPORT WHERE MX R & R THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, REMOVEDTHE MEL, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
